Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking depovera shot for heavy periods, Eltroxin for low thyroid. Frequent urination, nausea. Having reactions?

Hello, I m 17 years old, female, weight 140 and height 5,2 I m on Deprovera injection shot for heavy periods and have been for 1 and half years and Eltroxin Thryoid Replacement hormone for low thyroid. For the last month and a half I ve been experiencing frequent urination as a main symptom with some lesser symptoms such as occasional nausea, especially in the morning, a bit of a fever on and off and heightened sensation on my vagina lips. I was treated for a UTI and a possible yeast infection but my main symptom, frequent urination has not stopped. Is it possible its caused by the Deprovera injection and the Thyroid hormone having a reaction or something else?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Depot-Provera is medroxy progesterone acetate It is not suitable for adolosent girls like you as it may cause complete alteration in menstural cycle pattern & even in total ammenorrhea (nil periods). Progesterone causes nausea, abdominal bloating, headache, rise in body temperature & mood swings. But it does not result in freequent urination.Your complaint of increased urination is due to UTI (urinary tract infection), possibly a reinfection. Take Tab. Norfloxacin 400mg two times a day for 5 days. You will get relief. Progesterone & thyroxine do not react with each other. All symptoms other than freequent urination are due to Depot- Provera.
Answered: Fri, 15 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor